Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Has slight yellowish discharge at morning. Had vasectomy 2 years back. Reason?

My Husband has a slight yellowish discharge , when he wakes in the morning, We have been together for 20 years with NO other partners, He had urinary symptoms mainly urge about 3 weeks ago, which dissapeared with an increase in fluid intake. he had a vasectomy 2 years ago and other than that a fit and healthy 40 year old, his father is in remission of Prostate Cancer .
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Your husband might be suffering from urinary tract infection. This is quite often condition however if not treated can lead to serious kidney disease. Usually it gives lower abdominal pain, frequent urinating and burning while urinating. Enlarged or inflamed prostate can also give such symptoms however it also causes weaker urine stream.
I suggest you to have urine analysis and urine culture checked. Abdominal ultrasound should be also performed. If you feel this might be a prostate, PSA level should be checked.

Hope this will help.
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor